# SDR AALA20012016

- Difficulty date: November 5, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, L1 DOOR PORTABLE EMERGENCY LIGHT INOPERATIVE.  REPLACED L1 DOOR PORTABLE EMERGENCY LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
